# SDR IPXA2025052779404

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,636 hours, 24,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587672
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DAMAGE, P/N: 143T5876-72 PANEL NO.232CFF.I.A.W AMM 25-57-02-004-029, AMM 25-57-05-004-001 AND AMM 25-58-01-004-001 REV.145 REMOVED MAIN DECK CARGO HANDLING AND SEALANT.FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.I.A.W AMM 53-01-06-400-801 REV.145 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.I.A.W AMM 25-57-02-404-016, AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 REV.145 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
